# SDR DALA1169650670

- Difficulty date: January 24, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 62,369 hours, 28,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 384 RBL 27 LIGHTNING STRIKE REPAIRED IAW ERA 479491-14.
